# SDR GTIA010067

- Difficulty date: March 15, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 2587781901
- Part serial: 8623408
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FLT 384 - ON TAKEOFF, AUTOTHROTTLES STOPPED SHORT OF FLEX POWER.  DID NOT REDUCE WHEN CLIMB POWER SELECTED RAPID, SMALL CHANGES IN CRUISE.  DID NOT ATTEMPT TO USE THEM ON DESCENT AND APPROACH.  REMOVED AND REPLACED AUTO THROTTLES SERVO PER MM 22-01.  PERFORMED DFGS RTS PER MM 22-01-05.  OPS CHECK GOOD.  (M)
